# SDR YENA2025121001189

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 82,015 hours, 30,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1153, JFK-PBI.  STRONG ODOR EVENT DURING APPROACH PRESENT IN CABIN AND COCKPIT,. LASTED ABOUT 4 MINUTES. SMELLED LIKE CHEMICAL OR NAIL POLISH SCENT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR AS TYPE 10 (MISC, SMOKE OR FUME) DECONTAMINATION LLEVEL 1 WAS ACCOMPLISHED PER TSM TASK 05-50-00-810-805-B. AIRCRAFT IS OK FOR SERVICE.
